Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Comparisons of general linear groups and their metaplectic coverings II


Author: Paul Mezo
Journal: Represent. Theory 5 (2001), 524-580
MSC (2000): Primary 11F70; Secondary 11F72, 22E55
Published electronically: November 27, 2001
MathSciNet review: 1870602
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mathbf{A}$ be the adele ring of a number field containing the $n$th roots of unity, and let $\widetilde{\mathrm{GL}}(r,\mathbf{A})$ be an $n$-fold metaplectic covering of $\mathrm{GL}(r,\mathbf{A})$. Under an assumption on $n$, we prove identities between all of the terms in Arthur's invariant trace formulas for $\widetilde{\mathrm{GL}}(r,\mathbf{A})$ and $\mathrm{GL}(r,\mathbf{A})$. We then establish a correspondence between the automorphic representations of these groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 11F70, 11F72, 22E55

Retrieve articles in all journals with MSC (2000): 11F70, 11F72, 22E55


Additional Information

Paul Mezo
Affiliation: Max-Planck-Institut für Mathematik, PB: 7280, D-53072 Bonn, Germany
Address at time of publication: Department of Mathematics, University of Toronto, Toronto, Ontario, M5S 2G3 Canada
Email: pmeto@math.toronto.edu

DOI: http://dx.doi.org/10.1090/S1088-4165-01-00110-8
PII: S 1088-4165(01)00110-8
Received by editor(s): August 20, 2000
Received by editor(s) in revised form: August 13, 2001
Published electronically: November 27, 2001
Article copyright: © Copyright 2001 American Mathematical Society